# SDR EM04025

- Difficulty date: December 17, 2004
- Submitted: December 20, 2004
- Operation: Air carrier
- Aircraft: N812MD
- Make and model: Emb ERJ 170-100
- Aircraft serial: 000030
- System (JASC): 3234 · Landing Gear Selector
- Part: Lever
- Part number: 9037B000103
- Part serial: 00155
- Condition: Inoperative
- Location: Mlg
- Part time: 1,151 hours, 797 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

THE LANDING GEAR WOULD NOT RETRACT AFTER TAKEOFF, THE HANDLE WOULD NOT MOVE.  THE AIRCRAFT RETURNED TO THE FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED LANDING GEAR LEVER.
